# SDR CALA9601887

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RADIUS OF LT FLAP TRAILING EDGE UPPER CHORD NEAR INBOARD EDGE OF FLAP.  THE AREA WAS REPAIRED IAW ECRA 5710-01768.
